Determination of time-dependent coefficients and multiple free boundaries

Huntul, MJ and Lesnic, D (2017) Determination of time-dependent coefficients and multiple free boundaries. Eurasian Journal of Mathematical and Computer Applications, 5 (3). pp. 15-43. ISSN 2306-6172

Abstract

Metadata

Authors/Creators:
  • Huntul, MJ
  • Lesnic, D
Keywords: Inverse problem; Free boundaries; Heat equation; Tikhonov regularization
Dates:
  • Published: September 2017
  • Accepted: 26 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Jun 2017 12:30
Last Modified: 06 Jul 2018 10:17
Published Version: http://ejmca.enu.kz/archive/
Status: Published
Publisher: L.N. Gumilyov Eurasian National University

Share / Export